Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12188/20081
Title: Factorization in Denjoy-Carleman classes associated to representations of $(\mathbb{R}^{d},+)$
Authors: Andreas Debrouwere
Prangoski, Bojan 
Jasson Vindas
Keywords: Mathematics - Functional Analysis
Mathematics - Functional Analysis
Primary 42A85, 46E10, 46E25, Secondary 46F05, 46H05
Issue Date: 2021
Publisher: Elsevier BV
Journal: J. Funct. Anal. 280 (2021), Article 108831 (31 pages)
Abstract: For two types of moderate growth representations of $(\mathbb{R}^d,+)$ on sequentially complete locally convex Hausdorff spaces (including F-representations [J. Funct. Anal. 262 (2012), 667-681], we introduce Denjoy-Carleman classes of ultradifferentiable vectors and show a strong factorization theorem of Dixmier-Malliavin type for them. In particular, our factorization theorem solves [Conjecture 6.; J. Funct. Anal. 262 (2012), 667-681] for analytic vectors of representations of $G =(\mathbb{R}^d,+)$. As an application, we show that various convolution algebras and modules of ultradifferentiable functions satisfy the strong factorization property.
URI: http://hdl.handle.net/20.500.12188/20081
DOI: 10.1016/j.jfa.2020.108831
Appears in Collections:Faculty of Mechanical Engineering: Journal Articles

Show full item record

Page view(s)

32
checked on Aug 14, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.